# SDR AALA202202233858

- Difficulty date: February 8, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 61,585 hours, 35,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: D5757028100300
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING INTERCONNECTING STRUT INBOARD FLAP ON RIGHT WING AND FOUND BORE OUT OF TOLERANCE. ON FITTING ON THE REAR SPAR AT WX4476.559 AND RIB 14. REPLACED FITTING PER SRM 51-42-11.
